Error estimates of finite element methods for nonstationary thermal convection problems with temperature-dependent coefficients

Access this Article

Search this Article

Abstract

General error estimates are proved for a class of finite element schemes for nonstationary thermal convection problems with temperature-dependent coefficients. These variable coefficients turn the diffusion and the buoyancy terms to be nonlinear, which increases the nonlinearity of the problems. An argument based on the energy method leads to optimal error estimates for the velocity and the temperature without any stability conditions. Error estimates are also provided for schemes modified by approximate coefficients, which are used conveniently in practical computations.

Journal

  • Numerische Mathematik

    Numerische Mathematik 100(2), 351-372, 2005-02-28

    Springer

Keywords

Codes

  • NII Article ID (NAID)
    120000981467
  • NII NACSIS-CAT ID (NCID)
    AA0076043X
  • Text Lang
    ENG
  • Article Type
    journal article
  • ISSN
    0029-599X
  • Data Source
    IR 
Page Top